I have done 3 weeks of testosterone suspension and stanalozol . 10 vials of both of em . Injecting week 1 EOD then week 2 and 3 ED. Waited for 2 weeks after the cycle ran out (since I did each vial of test and winny ED) . No pct or whatever. Had Gout and got fucked up. Doc says too much consumption if protein. I don’t know if it was the test doing 100mg if it ED that fucked me but. So puffed up like a ken doll and waited for 2 weeks and now this current cycle of test prop and tren ace. 1 week over and feel and look puffy again. What the fuck so I do man. I’m so mind fucked right now
It shall be noticed, that in men, approximately 5% of testosterone undergoes 5α-reduction to form the more potent androgen, dihydrotestosterone (DHT), also known as androstanolone. From another side approximately % of testosterone is converted into estradiol (the primary female sex hormone) by aromatase an enzyme expressed in the brain, liver, and adipose tissues. Hence, don`t forget to take precautions to avoid respective side effects. Thereof we recommend to perform blood works and take aromatase inhibitors on cycle (if required, anastrozole preferably) and SERMs (clomifene, toremifene) during post cycle therapy (PCT).